Clen heart pounding
- 06-05-2004, 06:17 PM
- 06-05-2004, 06:26 PM
Originally Posted by jxhopper
- 06-05-2004, 06:27 PM
If you are feeling discomfort at 70mcg's, I suggest you stop using it.
06-05-2004, 06:31 PM
I don't feel any discomfort at all...just that in a resting state, I can feel my heart rate is quicker and stronger.This could just be the result of a stimulant, right?Originally Posted by size
I don't notice any of the shakes or any of the other side effects that I have read about. I have read that some people say this is normal..I am just trying to get imput from people that have used it.
THanks for replies, Jx
06-05-2004, 06:33 PM
its normal, my heart is pounding right now, i'm on a clen cycle. Just know and understand your body, like size says if you feel any discomfort stop using it, or stat tapering the dosage down.
06-05-2004, 06:51 PM
Thyroxine does it too, it is easily controlled with a good beta blocker. You can keep your metabolism sky high and control the peripheral and cardio probs but don't use propofolol, it works but promotes mental dep. (for me at least)
06-05-2004, 07:07 PM
Whenever I am on any metabo stimulator, I always take my blood pressure every day while on. I often find that my blood pressure is fine, but my resting heart rate is way up (it was 122 yesterday, but with a great blood pressure result). I just take it as a sign it is working, and I don't feel any discomfort.
If you start feeling chest pains, or palpitations, stop using it imediately.
06-06-2004, 10:07 PM
LOL!...I just had to share this. I was in the middle of my clen cycle and went out to eat with some family. Have any of you tried to eat soup while on clen? Man, that is F'd up. I tried like hell to hold my spoon full of soup from the bowl to my mouth without spilling it. My hand was shaking so bad. My father in-law was strangely looking at me, but wouldn't say anything. I got through a half of a bowl and called it quits. Gonna have to put my soup in a cup and drink it next time.
06-06-2004, 10:26 PM
Try startin an IV while on... I feel sorry for my patients, haha.Originally Posted by Cuffs
06-06-2004, 10:43 PM
Surferdude! Are you serious... that's baaad. I can see their faces
06-06-2004, 10:46 PM
believe it or not, even though my hands are shaking... im still pretty damn efficient at it. I kinda just wait until it starts shakin back and forth and try to catch it in the middle... plus I give myself more room and start using 20Gs or even 22Gs instead of the usual 18s. But yeah.. patients are scared ****less when I start it and see my hands shaking, lol. I just tell them to look away.
06-06-2004, 10:52 PM
22g, talk about 'hemo-lies' I love it! Just look away, I bet they do too, that's a classic bro... I'm still chucklin' on that one.
06-06-2004, 11:16 PM
well.. when they CAN look away anyway. I work in peds, so they cry no matter what
lol, hemo-lies, good one.
06-06-2004, 11:31 PM
Me too, when I increase the dose to 60mcg, my heart rate keeps over 100, I don't feel good, then I keep the dose at 40 to 50mcg, feel Ok.
06-07-2004, 01:13 PM
getting head on clen is always an interesting experience also.
"what the hell is wrong w/ your legs"
"nothing baby, it just feels really good, keep going"
Similar Forum Threads
- By Tonycfh in forum SupplementsReplies: 32Last Post: 09-15-2012, 08:10 PM
- By ChaseRoy in forum SupplementsReplies: 6Last Post: 08-10-2012, 10:34 PM
- By Antiflag262 in forum SupplementsReplies: 1Last Post: 05-21-2009, 11:36 AM
- By french_muscle in forum AnabolicsReplies: 1Last Post: 06-14-2005, 06:59 PM
- By scott72 in forum AnabolicsReplies: 2Last Post: 12-28-2004, 10:09 AM